American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19K56) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Noé Bárcenas, Paulo Carrillo Rouse and Mario Velásquez. Multiplicative structures and the twisted Baum-Connes assembly map. Trans. Amer. Math. Soc. 369 (2017) 5241-5269.
Abstract, references, and article information   
View Article: PDF

[2] Ronald G. Douglas and Jerome Kaminker. Spectral multiplicity and odd K-theory-II. Contemporary Mathematics 671 (2016) 109-116.
Book volume table of contents   
View Article: PDF

[3] Peter Hochs. Quantisation of presymplectic manifolds, $K$-theory and group representations. Proc. Amer. Math. Soc. 143 (2015) 2675-2692.
Abstract, references, and article information   
View Article: PDF

[4] Man-Ho Ho. A condensed proof of the differential Grothendieck--Riemann--Roch theorem. Proc. Amer. Math. Soc. 142 (2014) 1973-1982.
Abstract, references, and article information   
View Article: PDF

[5] Mostafa Esfahani Zadeh. A note on some classical results of Gromov-Lawson. Proc. Amer. Math. Soc. 140 (2012) 3663-3672.
Abstract, references, and article information   
View Article: PDF

[6] Christopher Wulff. Bordism invariance of the coarse index. Proc. Amer. Math. Soc. 140 (2012) 2693-2697.
Abstract, references, and article information   
View Article: PDF

[7] Severino T. Melo, Thomas Schick and Elmar Schrohe. C$^*$-algebra approach to the index theory of boundary value problems. Contemporary Mathematics 584 (2012) 129-146.
Book volume table of contents   
View Article: PDF

[8] Fabio Nicola. $K$-theory of $\mathrm{SG}$-pseudo-differential algebras. Proc. Amer. Math. Soc. 131 (2003) 2841-2848. MR 1974341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Moulay-Tahar Benameur. A higher Lefschetz formula for flat bundles. Trans. Amer. Math. Soc. 355 (2003) 119-142. MR 1928080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dan Kucerovsky. A short proof of an index theorem. Proc. Amer. Math. Soc. 129 (2001) 3729-3736. MR 1860509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Bertrand Monthubert. Errata to ``Pseudodifferential calculus on manifolds with corners and groupoids''. Proc. Amer. Math. Soc. 128 (2000) 627 - 627. MR 1716825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jonathan Rosenberg. The $K$-homology class of the Euler characteristic operator is trivial. Proc. Amer. Math. Soc. 127 (1999) 3467-3474. MR 1610789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bertrand Monthubert. Pseudodifferential calculus on manifolds with corners and groupoids. Proc. Amer. Math. Soc. 127 (1999) 2871-2881. MR 1600121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Donggeng Gong. Equivariant Novikov conjecture for groups acting on Euclidean buildings. Trans. Amer. Math. Soc. 350 (1998) 2141-2183. MR 1433118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Navin Keswani. Homotopy invariance of relative eta-invariants and $C^*$-algebra $K$-theory. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 18-26. MR 1613055.
Abstract, references, and article information   
View Article: PDF

[16] Liangqing Li. Cellular filtration of K-theory and determinants of $C^*$-algebras. Proc. Amer. Math. Soc. 125 (1997) 2637-2642. MR 1389529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Liviu I. Nicolaescu. Generalized symplectic geometries and the index of families of elliptic problems. Memoirs of the AMS 128 (1997) MR 1388897.
Book volume table of contents   

[18] Coarse structures and boundaries (Chapter 10). CBMS Regional Conference Series in Mathematics 90 (1996) 87-92.
Book volume table of contents
View Article: PDF

[19] Mapping surgery to analysis (Chapter 7). CBMS Regional Conference Series in Mathematics 90 (1996) 57-68.
Book volume table of contents
View Article: PDF

[20] $C^*$-algebras (Chapter 3). CBMS Regional Conference Series in Mathematics 90 (1996) 17-26.
Book volume table of contents
View Article: PDF

[21] Index theory (Chapter 1). CBMS Regional Conference Series in Mathematics 90 (1996) 1-8.
Book volume table of contents
View Article: PDF

[22] Coarse geometry (Chapter 2). CBMS Regional Conference Series in Mathematics 90 (1996) 9-16.
Book volume table of contents
View Article: PDF

[23] John Roe. Index Theory, Coarse Geometry, and Topology of Manifolds. CBMS Regional Conference Series in Mathematics 90 (1996) MR MR1399087.
Book volume table of contents   

[24] Assembly (Chapter 5). CBMS Regional Conference Series in Mathematics 90 (1996) 35-44.
Book volume table of contents   
View Article: PDF

[25] Methods of computation (Chapter 9). CBMS Regional Conference Series in Mathematics 90 (1996) 77-86.
Book volume table of contents   
View Article: PDF

[26] An example of a higher index theorem (Chapter 4). CBMS Regional Conference Series in Mathematics 90 (1996) 27-34.
Book volume table of contents   
View Article: PDF

[27] Surgery (Chapter 6). CBMS Regional Conference Series in Mathematics 90 (1996) 45-56.
Book volume table of contents   
View Article: PDF

[28] The coarse Baum-Connes conjecture (Chapter 8). CBMS Regional Conference Series in Mathematics 90 (1996) 69-75.
Book volume table of contents   
View Article: PDF

[29] Gabriel Nagy. On the $K$-groups of certain $C\sp *$-algebras used in $E$-theory . Proc. Amer. Math. Soc. 122 (1994) 1125-1131. MR 1209099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Nigel Higson and John Roe. A homotopy invariance theorem in coarse cohomology and $K$-theory . Trans. Amer. Math. Soc. 345 (1994) 347-365. MR 1243611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia